Alert archive / Michigan / Gale Warnings in 2016
Gale Warning 9, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Feb 23, 2016, 3:43 PM EST. It took effect at Feb 24, 2016, 3:00 PM EST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2016, 3:43 PM EST (20:43 UTC)
- In effect from
- Feb 24, 2016, 3:00 PM EST
- Expired
- Feb 25, 2016, 9:53 PM EST
- In force
- 31 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
463 WHUS73 KGRR 232043 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 343 PM EST TUE FEB 23 2016 LMZ844>849-240445- /O.UPG.KGRR.GL.A.0005.160224T2000Z-160226T0000Z/ /O.NEW.KGRR.GL.W.0009.160224T2000Z-160226T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 343 PM EST TUE FEB 23 2016 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 7 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...BECOMING NORTH NORTHEAST AN INCREASING TO 35 KNOT GALES ON WEDNESDAY. NORTH GALES TO 40 KNOTS WEDNESDAY NIGHT. * WAVES...BUILDING TO 5 TO 8 FEET ON WEDNESDAY...AND BUILDING TO OVER 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NJJ
8 follow-up statements
958 WHUS73 KGRR 240914 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 414 AM EST WED FEB 24 2016 LMZ844>849-241715- /O.EXT.KGRR.GL.W.0009.160224T2000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 414 AM EST WED FEB 24 2016 ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EST THURSDAY... * WINDS...NORTH NORTHEAST GALES TO 40 KNOTS DEVELOPING THIS AFTERNOON. BECOMING NORTH TO 45 KNOT GALES TONIGHT. * WAVES...2 TO 5 FEET THIS MORNING...BUILDING TO 4 TO 8 FEET. 6 TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JK
909 WHUS73 KGRR 241745 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1245 PM EST WED FEB 24 2016 LMZ844>849-250145- /O.CON.KGRR.GL.W.0009.160224T2000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1245 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...NORTH GALES TO 40 KNOTS THIS AFTERNOON INCREASING TO 45 KNOTS TONIGHT. * WAVES...BUILDING TO 4 TO 8 FEET THIS AFTERNOON AND 9 TO 14 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DUKE
477 WHUS73 KGRR 242049 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 349 PM EST WED FEB 24 2016 LMZ844>849-250500- /O.CON.KGRR.GL.W.0009.000000T0000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 349 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...NORTH GALES TO 40 KNOTS THIS AFTERNOON INCREASING TO 45 KNOTS TONIGHT. * WAVES...BUILDING TO 9 TO 14 FEET TONIGHT...REMAINING LARGE AT 10 TO 14 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DUKE
252 WHUS73 KGRR 250312 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1012 PM EST WED FEB 24 2016 LMZ844>849-251115- /O.CON.KGRR.GL.W.0009.000000T0000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1012 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...NORTH GALES TO 40 KNOTS TONIGHT AND THURSDAY. * WAVES...6 TO 11 FEET TONIGHT AND THURSDAY NORTH OF HOLLAND. 9 TO 14 FEET TONIGHT AND THURSDAY SOUTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JK
158 WHUS73 KGRR 250852 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 352 AM EST THU FEB 25 2016 LMZ844>849-251700- /O.CON.KGRR.GL.W.0009.000000T0000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 352 AM EST THU FEB 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH GALES TO 40 KNOTS TODAY. BECOMING NORTHWEST TO 30 KNOTS TONIGHT. * WAVES...7 TO 12 FEET TODAY...4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JK
589 WHUS73 KGRR 251509 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1009 AM EST THU FEB 25 2016 LMZ844>849-252315- /O.CON.KGRR.GL.W.0009.000000T0000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1009 AM EST THU FEB 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH GALES TO 40 KNOTS TODAY. BECOMING NORTHWEST TO 30 KNOTS TONIGHT. * WAVES...7 TO 12 FEET TODAY...4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
615 WHUS73 KGRR 252030 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EST THU FEB 25 2016 LMZ844>849-260300- /O.CON.KGRR.GL.W.0009.000000T0000Z-160226T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 330 PM EST THU FEB 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH GALES TO 40 KNOTS DIMINISHING TO NORTHWEST TO 30 KNOTS TONIGHT. * WAVES...7 TO 12 FEET SUBSIDING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
211 WHUS73 KGRR 260253 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 953 PM EST THU FEB 25 2016 LMZ844>849-261100- /O.CAN.KGRR.GL.W.0009.000000T0000Z-160226T0300Z/ /O.NEW.KGRR.SC.Y.0016.160226T0253Z-160226T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 953 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST TO 30 KNOTS TONIGHT. NORTHWEST 10 TO 20 KNOTS FRIDAY...BACKING WEST 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...3 TO 6 FEET TONIGHT. 2 TO 4 FEET FRIDAY...SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Feb 23, 3:30 PM EST, 13 minutes earlier.
Area forecast discussion, Feb 23, 3:30 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EST TUE FEB 23 2016
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE
.SYNOPSIS...
ISSUED AT 330 PM EST TUE FEB 23 2016
HEAVY WET SNOW WILL CAUSE SIGNIFICANT IMPACTS OVER MUCH OF LOWER
MICHIGAN WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. SIX TO TEN
INCHES OF ACCUMULATION COMBINED WITH STRONG NORTH WINDS WILL
RESULT IN TRAVEL DISRUPTIONS... CANCELLATIONS... AND SCATTERED
POWER OUTAGES.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 330 PM EST TUE FEB 23 2016
WILL CONVERT THE CURRENT WINTER STORM WATCH TO A WARNING EXACTLY AS
IS SPATIALLY... ALTHOUGH WILL START AND END IT A TAD EARLIER THAN
WHAT THE ORIGINAL WATCH HAD.
WILL ISSUE A WINTER WEATHER ADVISORY FOR 2 TO 5 INCHES FOR THE
COUNTIES THAT HAVE NOT BEEN IN THE WATCH... WHICH WILL START A LITTLE
LATER THAN THE WARNING. SEE BOTTOM OF THIS PRODUCT FOR SPECIFIC
DETAILS.
CONFIDENCE IN WARNING CRITERIA SNOWFALL AND A HIGH IMPACT EVENT
CONTINUES TO INCREASE AS MODEL/ENSEMBLE MEMBERS ARE IN OUTSTANDING
AGREEMENT ON PLACEMENT OF SWATH OF HVY WET SNOW. HOWEVER LATEST 12Z
GUIDANCE HAS TRENDED A BIT FARTHER NORTH AND WEST THAN PREVIOUS RUN
AND IF THIS TREND CONTINUES WE MAY NEED TO EXPAND THE WARNING
A BIT FARTHER WEST.
A FARTHER NORTHWEST TRACK OF THE SYSTEM... WHICH IS A TYPICAL
BEHAVIOR FOR EJECTING SRN STREAM SYSTEMS... COULD ALSO BRING MORE IN
THE WAY OF MIXED PRECIP TO AREAS SOUTH AND EAST OF A BTL TO LAN
LINE AND THEREFORE LESS SNOW ACCUMULATION.
WILL GO WITH COLDER SFC TEMPS ON WEDNESDAY MORE IN LINE RAW MODEL
GUIDANCE RATHER THAN SOME OF MILDER MOS GUIDANCE NEAR 40. HEAVIER
PRECIP SPREADING IN FROM THE SOUTH WILL RESULT IN WET BULBING/EVAP
COOLING WHICH SHOULD LEAD TO PREDOMINATELY SNOW. HOWEVER THE I-94
CORRIDOR EAST OF EAST COULD MIX WITH OR CHANGE TO RAIN/FREEZING
RAIN/SLEET FOR A TIME.
STORM TOTAL AMOUNTS SHOULD BE HELD DOWN A BIT DUE TO SFC TEMPS
INITIALLY ABOVE FREEZING AND LOW SNOWFALL RATIOS AROUND 8:1...AS
WELL COMPACTION OF WET SNOW... BUT HEAVY PRECIP RATES/QPF WITHIN THE
TROWAL WILL STILL LEAD TO MORE THAN SIX INCHES.
.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 330 PM EST TUE FEB 23 2016
THE LONG TERM PORTION OF THE FCST WILL BE SOMEWHAT OF A ROLLER
COASTER RIDE FOR THE REGION FROM THE FRI THROUGH NEXT TUE TIME
FRAME. THIS PATTERN IS VERY TYPICAL OF THE TRANSITION WE SEE AS WE
HEAD FROM WINTER TO SPRING.
WE WILL SEE SOME RESIDUAL LAKE EFFECT HOLD ON ACROSS THE AREA DURING
THE DAY ON FRI. WE WILL BE ON THE BACK END OF THE COOLER AIR AS THE
CYCLONIC FLOW ALOFT TRANSITIONS TO MORE RIDGING. THIS AIR DOES NOT
LOOK TOO COLD. SFC RIDGING WILL THEN END THE LAKE EFFECT AS WILL
WARMER AIR ADVECTING IN OVER THE AREA.
THERE LOOKS TO BE A FAIRLY QUIET PERIOD FROM LATE FRI INTO EARLY SUN
WITH WARMER AIR MAKING IT/S WAY INTO THE AREA. A FAIRLY BROAD RIDGE
ALOFT WILL BE IN CONTROL OF THE WEATHER DURING THIS TIME FRAME. WE
WILL SEE A FAIRLY SOLID LOW LEVEL FLOW FROM THE SOUTH TO WEST...
WHICH WILL BRING H850 TEMPS ABOVE 0C. THIS SHOULD BRING MAX TEMPS
BACK WELL INTO THE 40S AND APPROACHING 50.
THE WEATHER WILL BECOME UNSETTLED THEN BEGINNING AGAIN LATER ON
SUN.WE WILL SEE NRN STREAM AND SRN STREAM ENERGY BY SUN...WHICH WILL
THEN APPROACH THE STATE ON SUN. THE WARMTH AHEAD OF THIS SYSTEM
SHOULD ALLOW FOR AT LEAST A RAIN AND SNOW MIX...IF NOT ENTIRELY RAIN
INITIALLY. WE WILL THEN SEE THE COLD AIR RUSH IN ACROSS THE AREA SUN
NIGHT BEHIND THE SYSTEM...BRINGING SOME SNOW IN ON THE BACKSIDE OF
IT. SOME ACCUMULATING SNOW WILL BE POSSIBLE.
THERE IS POTENTIAL SHOWING UP THAT WE COULD SEE YET ANOTHER
IMPACTFUL SYSTEM SHOW UP LATE IN THE LONG TERM THAT COULD BRING A
VARIETY OF PCPN TYPES. A LOT OF UNCERTAINTY WITH REGARDS TO TIMING
AND TRACK OF THAT THIS FAR OUT IN TIME WITH THE PATTERN WE ARE IN.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1259 PM EST TUE FEB 23 2016
HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH 00Z...GOOD CONFIDENCE FOR
VFR THROUGH 06Z. AFTERWARDS...PRECIPITATION WILL SPREAD ACROSS THE
AREA FROM THE SOUTHEAST WEDNESDAY MORNING...AFFECTING THE
JXN/BTL/LAN TERMINALS FIRST AROUND 12Z WITH A RAIN/SNOW MIX. LIGHT
SNOW SHOULD BE THE PREDOMINANT PRECIPITATION TYPE FARTHER NORTHWEST
AT THE GRR/MKG TERMINALS PRIOR TO 18Z.
IFR CIGS AND VISIBILITIES EXPECTED TO OVERSPREAD ALL TERMINALS LATE
WEDNESDAY MORNING INTO AFTERNOON.
&&
.MARINE...
ISSUED AT 330 PM EST TUE FEB 23 2016
WE WILL BE UPGRADING THE GALE WATCH TO A WARNING FOR THE ENTIRE
NEARSHORE FOR THE TIME FRAME OF THIS SYSTEM. WE ARE LOOKING AT 40+
KNOT GALES FROM WED MORNING RIGHT ON THROUGH THE DAY ON THU. WE
SHOULD THEN SEE A BREAK IN THE STRONGER WINDS ON FRI BEFORE THE
WINDS COME UP ONCE AGAIN OVER THE WEEKEND.
&&
.HYDROLOGY...
ISSUED AT 905 AM EST TUE FEB 23 2016
DUE TO SNOWMELT THE PAST SEVERAL DAYS AND POSSIBLY LINGERING
RIVER ICE... THE MUSKEGON... WHITE... AND PERE MARQUETTE RIVERS
ARE RUNNING HIGHER THAN NORMAL BUT ARE BELOW BANKFULL. PERE
MARQUETTE RIVER IS THE ONLY ONE STILL TRENDING UPWARD BUT FLOODING
IS NOT EXPECTED AT THIS TIME. WITH WAVES OF COLDER TEMPERATURES
OVER THE NEXT WEEK... RIVER ICE COULD REDEVELOP ON MOST RIVERS
ONCE AGAIN... BUT THE THREAT FOR SIGNIFICANT ICE JAM FLOODING THIS
LATE IN THE SEASON APPEARS LOW.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING FROM 10 AM WEDNESDAY TO 4 PM EST THURSDAY
FOR MIZ040-045-046-051-052-056>059-064>067-071>074.
WINTER WEATHER ADVISORY FROM 3 PM WEDNESDAY TO 4 PM EST
THURSDAY FOR MIZ037>039-043-044-050.
LM...GALE WARNING FROM 3 PM WEDNESDAY TO 7 PM EST THURSDAY FOR
LMZ844>849.
&&
SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...NJJ
AVIATION...TJT
HYDROLOGY...CAS
MARINE...NJJHazardous weather outlook, Feb 23, 4:04 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 404 AM EST TUE FEB 23 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-240915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 404 AM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY WET SNOW ALONG WITH GUSTY WINDS ARE LIKELY FOR MUCH OF THE REGION WEDNESDAY AFTERNOON THROUGH THURSDAY. A SMALL RISK FOR SNOW WITH IMPACTS IS POSSIBLE SUNDAY INTO SUNDAY NIGHT FOR PARTS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-240915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 404 AM EST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE FORCE WINDS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY. HAZARDOUS BOATING CONDITIONS WILL LIKELY PERSIST INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:58 AM EST | Gale Watch | GRR | 12 hr | |
| Feb 23, 3:47 PM EST | Winter Storm Warning | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 15 more | 42 hr |
| Feb 23, 3:47 PM EST | Winter Weather Advisory | GRR | Lake, Mason, Muskegon, Newaygo, Oceana, Osceola | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.